# SDR UPS99830476

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD PIT FS 100 RBL 41 FLOORBEAM CORRODED.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW DC8 SRM 51-7-1 FIG 13 AND DC8 SRM 51-2-0, FIG 50 ORG 125.  FABRICATED AND INSTALLED DOUBLER IAW REO- 06665, DC8 SRM 51-1-20.  INSTALLED FLOORBOARD SECTIONS IAW DC8 SRM 5 1-3-0.
